Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On absolutely convergent exponential sums


Authors: Leon Brown, Allen Shields and Karl Zeller
Journal: Trans. Amer. Math. Soc. 96 (1960), 162-183
MSC: Primary 30.65
DOI: https://doi.org/10.1090/S0002-9947-1960-0142763-8
MathSciNet review: 0142763
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.65

Retrieve articles in all journals with MSC: 30.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0142763-8
Article copyright: © Copyright 1960 American Mathematical Society